# SDR AALA201509079007

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 13,241 hours, 5,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMER LIGHT, AISLE SEAT 6C, LENS BROKEN OFF.  REPLACED EMER LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
